Alert archive / Alabama / Flash Flood Warnings in 2005

Flash Flood Warning 3, NWS Tallahassee, FL

March 27, 2005Coffee County, Dale County, Henry County, Alabama; Clay County, Quitman County, Randolph County, Georgia

NWS Tallahassee, FL issued this flash flood warning at Mar 27, 2005, 10:25 AM CST for Coffee County, Dale County, Henry County, Alabama; Clay County, Quitman County, Randolph County, Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2005, 10:25 AM CST (16:25 UTC)
Expired
Mar 27, 2005, 1:30 PM CST
In force
3 hr
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Coffee County, AL, Dale County, AL, Henry County, AL, Clay County, GA, Quitman County, GA, Randolph County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
497 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 271633
FFWTAE
ALC031-045-067-GAC061-239-243-271930-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1025 AM CST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COFFEE COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITIES OF...ENTERPRISE...ELBA
  DALE COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITIES OF...OZARK...FORT RUCKER...DALEVILLE
  HENRY COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITIES OF...HEADLAND...ABBEVILLE
  CLAY COUNTY IN SOUTHWEST GEORGIA
  THIS INCLUDES THE CITY OF FORT GAINES
  QUITMAN COUNTY IN SOUTHWEST GEORGIA
  RANDOLPH COUNTY IN SOUTHWEST GEORGIA
  THIS INCLUDES THE CITY OF CUTHBERT

* UNTIL 130 PM CST (230 PM EST)

* AT 1018 AM CST (1118 AM EST)...NATIONAL WEATHER SERVICE DOPPLER    
  RADAR INDICATED ADDITIONAL VERY HEAVY RAIN FROM A DEVELOPING AREA  
  OF STRONG THUNDERSTORMS OVER THE WARNED AREA. THE GROUND IS        
  ALREADY SATURATED FROM EARLIER HEAVY RAINFALL...AND ADDITIONAL     
  RAINS OF 1 TO 3 INCHES...WHICH ARE EXPECTED TO OCCUR DURING THE    
  NEXT FEW HOURS...WILL EXACERBATE ONGOING FLOODING IN THIS AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELLMAN...
  NEWTON...NEW BROCKTON...MIDLAND CITY...LEVEL PLAINS AND ARITON.

* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
  OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
  GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
  SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
  DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
  UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

* EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE RAPID FLOODING
  OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
  ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
  OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT
  TO FLOODING.

* DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
  ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
  CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED
  QUICKLY. IT ONLY TAKES A FOOT OR TWO OF FLOWING WATER TO SWEEP MOST
  CARS AWAY. REMEMBER...MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3197 8495 3192 8491 3192 8465 3170 8458
      3163 8481 3150 8496 3153 8503 3136 8511
      3129 8565 3124 8570 3125 8616 3162 8611
      3162 8542 3171 8541 3171 8522 3180 8512
      3198 8507

$$

17-GOULD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 8:15 AM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Mar 27, 8:15 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EST SUN MAR 27 2005

.DISCUSSION...ON GOING SEVERE THREAT ALONG THE WARM FRONT OVER SW-SC
GA...WITH GOOD THETA-E ADVECTION...& SOME ROTATION WITH ISOLATED
TORNADO THREAT. TRAINING OF STORMS HAS CAUSED CONCERN FOR LOCALIZED
FLOODING & WILL ISSUED FLOOD WATCH FOR SE AL & MUCH OF SW GA AREA.
12Z TAE SOUNDING HAD A PRECIP WATER VALUE OF 1.46 INCHES...LI OF
-3...CAPE OF 922 J/KG...& A VEERING WIND PROFILE. LOW LEVEL JET AT
2-5K FT SW 30-40 KTS. SURFACE LOW OVER NORTHERN MS WITH TRAILING
COLD FRONT WILL SLOWLY MOVE EAST TODAY & SQUALL-LINE OF STORMS...
SOME SEVERE WITH WIND DAMAGE...LARGE HAIL...& WITH POSSIBLE SPIN-UP
TORNADOES ALONG LEADING EDGE EXPECTED THIS AFTERNOON THROUGH ABOUT
MID-NIGHT. EXPECT CURRENT TORNADO WATCH THROUGH 11 AM EST TO BE
EXTENDED INTO THE AFTERNOON & EVENING. THIS IS A SIGNIFICANT SEVERE
WEATHER THREAT & RESIDENTS SHOULD TAKE APPROPRIATE ACTIONS NOW...
ESPECIALLY THOSE WHO LIVE IN MOBILE HOMES. OTHERWISE...AFTER
MIDNIGHT...THE SEVERE THREAT SHOULD SHIFT EAST TO NE FL. SOME RAIN
OR LIGHTER SHOWERS EXPECTED BEHIND THE FRONT THROUGH MONDAY MORNING.
THEN HIGH PRESSURE SETTLES IN BEHIND THE FRONT FOR MONDAY THROUGH
MID-WEEK.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THRU 8 PM CST.
GA...FLOOD WATCH PARTS OF SC & SW...SEE WATCH FOR DETAILS.
FL...NONE.

&&

MCT

&&

.PREV DISCUSSION...
215 AM EST SUN MAR 27 2005

.SYNOPSIS...SURFACE LOW PRESSURE CONTINUES TO SHIFT TO THE NORTHEAST
ACROSS THE SOUTHEAST USA FORCING A WARM FRONT NORTH OF THE AREA.
NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE CWA WITH
DAMAGING WINDS AND HAIL IN STRONGER STORMS. WARM SOUTHERLY FLOW HAS
HELD TEMPS AND DEWPOINTS UP IN THE UPPER 60S.

&&

.SHORT TERM...(TODAY THROUGH MONDAY).
SEVERE WEATHER THREAT WILL CONTINUE TODAY AS LOW LEVEL JET MOVES
ACROSS THE AREA AND STORMS CONTINUE TO DEVELOP ACROSS THE CWA. THE
THREAT OF HAIL, DAMAGING WINDS AND ISOLATED TORNADOES WILL CONTINUE
THROUGH THE MORNING HOURS AND EXTEND UNTIL THE AFTERNOON AS THE LOW
PRESSURE MOVES TO THE NORTH AND A STRONG FRONT PUSHES ACROSS THE
REGION. RAIN CHANCES WILL REMAIN HIGH FOR SUNDAY AND DIMINISH WEST
TO EAST SUNDAY EVENING. SOME CLOUDS MAY REMAIN BEHIND THIS FRONT AS
THE LOW CLOUDS WRAP AROUND THE MAIN LOW PRESSURE SYSTEM ON MONDAY.
TEMPS WILL REMAIN NEAR CLIMO.

.LONG TERM...(TUESDAY THROUGH SATURDAY). NO CHANGES MADE.
HIGH PRESSURE & DRY WEATHER SETS UP THROUGH THURSDAY MORNING...THEN
THE NEXT LOW PRESSURE & COLD FRONT APPROACH WITH A CHANCE OF SHOWERS
& TSTMS THURSDAY EVENING TO OVERNIGHT. GFS HAS THIS COLD FRONT
THROUGH THE CWA FRIDAY MORNING. THEN HIGH PRESSURE LATER FRIDAY &
INTO THE WEEKEND.

&&

.MARINE...
WINDS & SEAS ARE CURRENTLY REMAINING BELOW SCEC. WILL SEE A
GRADUALLY INCREASE THIS MORNING TO SCEC AS THE BOUNDARY
MOVES CLOSER. THEN POSSIBLE SCA AFTER THE FRONT PUSHES THROUGH &
INTO MONDAY. LOWERING TUESDAY THROUGH THURSDAY. THEN AGAIN
INCREASING WITH THE NEXT SYSTEM.

&&

.FIRE WEATHER...
POSSIBLE DRIER & WINDY CONDITIONS COULD CAUSE SOME AREAS IN FLORIDA
TO REACH RED FLAG CONDITIONS MONDAY OR TUESDAY. WILL CONTINUE TO
MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  78 57 69 45 / 70 50 10 00
PANAMA CITY  74 56 69 52 / 70 30 05 00
DOTHAN       78 53 66 46 / 80 20 05 00
ALBANY       78 55 65 45 / 80 40 10 00
VALDOSTA     79 57 66 46 / 80 60 10 00
CROSS CITY   80 60 70 47 / 70 50 20 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

BOLINSKI
Hazardous weather outlook, Mar 27, 4:14 AM CST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 AM EST SUN MAR 27 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-281030-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
514 AM EST SUN MAR 27 2005

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

...A TORNADO WATCH IS IN EFFECT UNTIL 11 AM EST (10 AM CST)...

.DAY ONE...
A STRONG COLD FRONT WILL MOVE EAST INTO THE REGION TODAY AND WILL BE
ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS WILL BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND
POSSIBLE TORNADOES.

.DAYS TWO THROUGH SEVEN...
AFTER THIS FRONT MOVES THROUGH...HIGH PRESSURE WILL USHER IN FAIR AND
DRY CONDITIONS WHICH ARE EXPECTED TO LAST THROUGH MUCH OF THE
UPCOMING WEEK...BEFORE THE NEXT COLD FRONT APPROACHES ON FRIDAY.

.SPOTTER CALL TO ACTION STATEMENT...
WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL BE
REQUIRED TODAY. DUE TO THE LIKELY SEVERITY OF THIS EVENT...ALL
RESIDENTS WITHIN THIS AREA OF CONCERN ARE URGED TO KEEP ABREAST OF
THE LATEST CONDITIONS AND BE ALERT FOR FURTHER WATCHES AND WARNINGS.

.RIP CURRENTS...
...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA
BIG BEND AND PANHANDLE BEACHES...

WIND...WAVE...AND TIDAL CONDITIONS SUPPORT STRONGER AND MORE FREQUENT
RIP CURRENTS TODAY. ONLY EXPERIENCED SWIMMERS SHOULD CONSIDER
ENTERING THE WATER. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE
SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

17-GOULD

In the hours before

Special weather statement, Mar 27, 9:28 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST SUN MAR 27 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-272300-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
1028 AM EST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG
BEND AND PANHANDLE...EFFECTIVE UNTIL 600 PM EST SUNDAY EVENING (500
PM CST).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:34 PM CSTSevere Thunderstorm WarningTAEHouston26 min
Mar 26, 10:28 PM CSTSevere Thunderstorm WarningTAECoffee47 min
Mar 26, 10:56 PM CSTTornado WarningTAEHouston277 days
Mar 27, 4:19 AM CSTSevere Thunderstorm WarningTAEHenry41 min
Mar 27, 4:53 AM CSTSevere Thunderstorm WarningTAEHenry52 min
Mar 27, 5:41 AM CSTSevere Thunderstorm WarningTAEDale34 min
Mar 27, 10:09 AM CSTTornado WarningTAECoffee276 days
Mar 27, 1:06 PM CSTSevere Thunderstorm WarningTAECoffee39 min
Mar 27, 1:33 PM CSTFlash Flood WarningTAECoffee, Dale, Henry117 min
Mar 26, 7:45 PM CSTSevere Thunderstorm WarningTAEDecatur, Seminole30 min
Mar 26, 8:13 PM CSTSevere Thunderstorm WarningTAEDecatur, Grady47 min
Mar 26, 9:07 PM CSTSevere Thunderstorm WarningTAEBrooks, Colquitt, Grady, Mitchell, Thomas38 min
Mar 26, 9:38 PM CSTTornado WarningTAERandolph277 days
Mar 26, 9:43 PM CSTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Lowndes, Thomas47 min
Mar 26, 10:50 PM CSTSevere Thunderstorm WarningTAELanier, Lowndes25 min
Mar 27, 2:34 AM CSTSevere Thunderstorm WarningTAEQuitman41 min
Mar 27, 7:43 AM CSTTornado WarningTAEBen Hill, Quitman276 days
Mar 27, 10:08 AM CSTFlash Flood WarningTAELee4 hr
Mar 27, 10:20 AM CSTSpecial Marine WarningTAE115 min
Mar 27, 11:25 AM CSTSevere Thunderstorm WarningTAEClay, Randolph35 min
Mar 27, 12:13 PM CSTSpecial Marine WarningTAE2 hr
Mar 27, 2:09 PM CSTSpecial Marine WarningTAE96 min

Nearby

Flash Flood Warnings in Alabama, 2005Flash Flood Warnings in Georgia, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.